It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: TOPROL-XL SIDE EFFECTS

Re: TOPROL-XL SIDE EFFECTS

[ Back to Messages ]

Message

Posted by Robbie Roy on September 23, 2000 at 23:35:20:

In Reply to: Re: TOPROL-XL SIDE EFFECTS posted by Annette on September 17, 2000 at 09:54:44:

: : I am a 40 year old female who has been prescribed Toprol XL 100 mg once a day since my stent placement last month. I also take Lipitor 40 mg. once a day. I was prepared for the sleepless nights and fatigue associated with beta blockers, however, I have had vision problems since being on these medications. I can't seem to focus when I wake up in the morning, but it does get better as the day progresses. My eyes are also extrememly sensitive to the light. I am also having "twinges" of pain in my chest since the stent placement, but nothing like the pain I had before the stent was placed. I have 2 blockages remaining that I'm somewhat concerned about - a 50% blockage in one artery, and a 70% blockage in another one. The doc doesn't seem too concerned with these, he says they can be controlled with my meds. It makes me nervous, though. Anyone out there with any comments or suggestions?

: Robbie: I don't know anything about stent, but I am taking Topro-XL 50 mg for MVP. You are the only person I've read that said anything about this medication. I have taken it for a couple of years now. I have had no problems with any side effects. I have taken other Beta Blockers in the past, but had problems with fatigue and felt like I was really "out of it". I recently was given Prozac for depression on a short term and the two together gave me problems with MORE PVCs instead of less. Maybe it's because you're taken it with Lipitor which I know nothing about. What does your doctor say about these problems?

Annette, my doctor doesn't seem too concerned, and seems to think the vision problems are associated with my blood sugar. I'm also a diabetic taking Glucotrol XL, 10 mg daily. I was taking Actos, 30 mg daily, but he discontinued that, mainly because my blood sugar was getting too low, and it was causing swelling in my ankles & lower legs. The swelling seems to be in better control since I've stopped taking the Actos, but I am still swelling some in the evening. I was in hopes that the vision problem was associated with the Actos as well, but I'm still seeing spots & have blurred vision. Maybe the doctor will decrease the Toprol dosage & that will help, I'm just convinced my problem lies with the Toprol. I'll keep you updated :)




Follow Ups




All times are GMT -7. The time now is 06:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!